# SDR TWAA9803102

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: 2052005T1
- Condition: Missing
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OMA - FLT 38 - AFT CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO OMA.  DOOR INDICATION PLACARDED PER MEL.  ON ACFT LAYOVER, THE DOOR SENSOR WAS REPLACED AND THE MISSING DOOR SENSOR TARGET WAS INSTALLED.  SENSOR PART NR 8-340-02.  CHECK-C 8-9-97 MCI.  (X)
